# SDR ASAA0080646

- Difficulty date: October 25, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX CHECK THE CEILING EMERGENCY LIGHTS AT ROWS 9-11 WERE FOUND TO BE INOPERATIVE.REPLACXED THE POWER SUPPLY AND THE LIGHTS OPERATED NORMALLY.
